# SDR YENA201905130274

- Difficulty date: May 13, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N663JB
- Make and model: Airbus A320-232
- Aircraft serial: 3287
- Aircraft time: 46,910 hours, 16,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 008561
- Condition: Failed
- Location: Cabin
- Part time: 46,898 hours, 16,776 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EMERGENCY LIGHTS AT LT OVER-WING FAIL TO ILLUMINATE WITH SWITCH IN ARMED AND CIRCUIT BREAKERS H5 & H6 ON THE 49VU OPENED; R & R EPSU & BATTERY PACK IAW AMM 33-51-38 SYSTEM OPS CHECK GOOD IAW AMM 33-51-00-710-804-A.
